# SDR P5CA9500011

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 7110 · Engine Cowling System
- Part: Side Cowl
- Part number: 69B906788
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP AFT EDGE OF RIGHT SIDE COWL IS WORN AWAY AND BENT DOWN WITH FOOT FORWARD OF AFT END.  REPAIRED AS PER SRM 54-14-07.
